A 50-year-old member asked:
i was wondering is betamethasone valerate/neomycin good to remove acne marks?
1 doctor answer
Dr. Ed Friedlander answered
43 years experience Pathology
Terrible idea: The redness and hyperpigmentation that follow acne lesions are basically something that you need to allow to fade. Betamethasone will make your new lesions worse and make you more prone to acne, and suppress you ability to fight the microbes; it can also cause atrophy of your face, disfiguring you. Plus, you're using a prescription drug improperly. Your physician can advise you on acne control.
Answered on Jul 17, 2018
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
I am learning about pharmacogenetic testing and was wondering how this will play a role in prescribing drugs to patients in near future
I know that my facial hair was causing me to have acne and bumpsso i got rid of themafter my bumps disappear black spots are leftwhy
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!